Global Existence of Periodic Solutions in a Delayed Kaldor-Kalecki Model
Articles
A. Kaddar
Universit´e Chouaib Doukkali, Morocco
H. Talibi Alaoui
Universit´e Chouaib Doukkali, Morocco
Published 2009-10-25
https://doi.org/10.15388/NA.2009.14.4.14468
PDF

Keywords

Kaldor-Kalecki business cycle
delayed differential equations
Hopf bifurcation
periodic solution

How to Cite

Kaddar, A. and Talibi Alaoui, H. (2009) “Global Existence of Periodic Solutions in a Delayed Kaldor-Kalecki Model”, Nonlinear Analysis: Modelling and Control, 14(4), pp. 463–472. doi:10.15388/NA.2009.14.4.14468.

Abstract

This paper is concerned with a delayed Kaldor-Kalecki non-linear business cycle model in income. By applying a global Hopf bifurcation result due to Wu, the global existence of periodic solutions is investigated. Numerical examples will be given in the end, to illustrate our theoretical results.

PDF

Downloads